# SDR FDEA202002100310

- Difficulty date: February 10, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 62,119 hours, 23,204 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B386300100
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 252DF IS DAMAGED. FABRICATED NEW PANEL 252DF ON VT MAE TRAVELER T20/1470889 IAW SRZ-25-005 FROM   FR55 TO FR56 BETWEEN -Y1959 TO -Y2462. MAJOR REPAIR CAT "A". PANEL INSTALLED ON   WORK CARD 250-FL-FIT
